# SDR AALA202304034798

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 38,593 hours, 4,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3R FORWARD EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHTS POWER SUPPLY M33406 PER AMM 33-51-06.
